# SDR 9900849943

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1308T
- Make and model: Doug DC-9-31
- Aircraft serial: 47315
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOSS OF RIGHT HYDRAULIC SYSTEM QUANTITY AND PRESSURE OCCURRED AFTER TAKEOFF.  CREW DECLARED AN EMERGENCY AND FLIGHT WAS RETURNED TO DFW.  AIRCRAFT LANDED WITHOUT INCIDENT.    MAINTENANCE REPLACED LEAKING HYDRAULIC FLOW CONTROL VALVE.  LEAK CHECK WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.
